A Godement-Jacquet type integral and the metaplectic Shalika model

Jan Frahm, Eyal Kaplan

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

�We present a novel integral representation for a quotient of global automorphic L-functions, the symmetric square over the exterior square. The pole of this integral characterizes a period of a residual representation of an Eisenstein series. As such, the integral itself constitutes a period, of an arithmetic nature. The construction involves the study of local and global aspects of a new model for double covers of general linear groups, the metaplectic Shalika model. In particular, we prove uniqueness results over p-adic and archimedean fields, and a new Casselman–Shalika type formula.

Original languageEnglish
JournalAmerican Journal of Mathematics
Volume141
Issue1
Pages (from-to)219-282
Number of pages64
ISSN0002-9327
DOIs
Publication statusPublished - 2019

Fingerprint

Dive into the research topics of 'A Godement-Jacquet type integral and the metaplectic Shalika model'. Together they form a unique fingerprint.

Cite this